# SDR SWIA2020062651243

- Difficulty date: May 22, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON FS280 CROSSBEAM UNDER CENTER SPLICE TOP STRAP.  (C-CHECK) RO 6/24/2020 REMOVED CORROSION ON FS280 CROSSBEAM.  FOUND TO BE OUT OF LIMITS.  REPLACED FS280 CROSSBEAM REF SRM, DWG.
